Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 49, NWS Tampa Bay, FL

July 12, 2016Pinellas County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 12, 2016, 9:22 PM EDT for Pinellas County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2016, 9:22 PM EDT (01:22 UTC)
Expired
Jul 12, 2016, 9:45 PM EDT
In force
23 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pinellas County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 1.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2464 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

830 
WUUS52 KTBW 130122
SVRTBW
FLC103-130145-
/O.NEW.KTBW.SV.W.0049.160713T0122Z-160713T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
922 PM EDT TUE JUL 12 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PINELLAS COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 945 PM EDT

* AT 922 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  CLEARWATER... MOVING WEST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TAMPA...CLEARWATER...LARGO...PALM HARBOR...FEATHER SOUND...
  EAST LAKE...TOWN 'N' COUNTRY...SAFETY HARBOR...OLDSMAR...
  BELLEAIR...BELLEAIR BEACH...SAINT PETE CLEARWATER AIRPORT...
  CRYSTAL BEACH...CALADESI ISLAND...HONEYMOON ISLAND AND HIGHPOINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2811 8288 2816 8290 2820 8288 2808 8265
      2802 8265 2802 8264 2800 8263 2802 8263
      2801 8261 2800 8262 2799 8262 2791 8265
      2794 8290
TIME...MOT...LOC 0122Z 111DEG 15KT 2800 8272 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
399 
WWUS52 KTBW 130145
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
945 PM EDT TUE JUL 12 2016

FLC103-130155-
/O.EXP.KTBW.SV.W.0049.000000T0000Z-160713T0145Z/
PINELLAS FL-
945 PM EDT TUE JUL 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PINELLAS COUNTY
HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2811 8288 2816 8290 2820 8288 2808 8265
      2802 8265 2802 8264 2800 8263 2802 8263
      2801 8261 2800 8262 2799 8262 2791 8265
      2794 8290
TIME...MOT...LOC 0138Z 111DEG 15KT 2800 8272 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 8:58 PM EDT, 24 minutes earlier.

Area forecast discussion, Jul 12, 8:58 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
858 PM EDT TUE JUL 12 2016

.FOR THE EVENING UPDATE...
TYPICAL SUMMER EVENING ACROSS THE FORECAST AREA ASSOCIATED WITH
LIGHT SOUTHEAST BOUNDARY LAYER FLOW. BAND OF SHOWERS AND STRONG
THUNDERSTORMS WILL PUSH ACROSS THE TAMPA BAY AREA AND NATURE
COAST THROUGH 11 PM. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAIN...DAMAGING WIND GUSTS AND POSSIBLY
SMALL HAIL. SHOWER/THUNDERSTORM ACTIVITY WILL END AROUND MIDNIGHT
WITH SKIES BECOMING PARTLY CLOUDY TO MOSTLY CLEAR ACROSS WEST
CENTRAL AND SOUTHWEST FLORIDA AFTER MIDNIGHT.

&&

.TBW Watches/Warnings/Advisories...
FL...None.
Gulf waters...None.
&&

UPDATE/AVIATION/MARINE...13/Oglesby
UPPER AIR...13/Oglesby
DECISION SUPPORT...69/Close
Hazardous weather outlook, Jul 12, 5:14 AM EDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
514 AM EDT TUE JUL 12 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-130915-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
514 AM EDT TUE JUL 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE AS EARLY AS LATE MORNING
FOR NEAR COASTAL AREAS. THEREAFTER...STORMS WILL BECOME MORE
SCATTERED DURING THE AFTERNOON AND EVENING HOURS. A FEW STRONG
STORMS MAY PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND FREQUENT
LIGHTNING. STORMS SHOULD GRADUALLY DIMINISH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...THUNDERSTORM IMPACT...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE INLAND AREAS BY
EARLY AFTERNOON. THEREAFTER...STORMS WILL BECOME MORE SCATTERED
ALONG THE WEST COAST OF FLORIDA DURING THE LATE AFTERNOON AND
EVENING HOURS. A FEW STRONG STORMS MAY PRODUCE STRONG GUSTY
WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. STORMS SHOULD
GRADUALLY DIMINISH BY LATE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WYNN

In the hours before

Local storm report, Jul 12, 7:25 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
725 PM EDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     4 E BUSHNELL            28.66N 82.05W
07/12/2016                   SUMTER             FL   EMERGENCY MNGR

            POWER POLE SNAPPED AT INTERSECTION OF CR 476 AND SR 471.
            BARN ROOF TORN OFF.

&&

RKR
Local storm report, Jul 12, 7:36 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
736 PM EDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     5 NE BARTOW             27.94N 81.78W
07/12/2016  M45.00 MPH       POLK               FL   AWOS

            PEAK WIND GUST OF 39 KNOTS REPORTED AT BARTOW MUNICIPAL
            AIRPORT.

0701 PM     TSTM WND GST     1 WNW MULBERRY          27.91N 81.99W
07/12/2016  M42.00 MPH       POLK               FL   MESONET

            HOME WEATHER STATION REPORTED A PEAK WIND GUST OF 42 MPH.

0703 PM     TSTM WND GST     5 NE BARTOW             27.95N 81.79W
07/12/2016  M48.00 MPH       POLK               FL   MESONET

            HOME WEATHER STATION REPORTED PEAK WIND GUST OF 48 MPH.

&&

CLOSE
Special weather statement, Jul 12, 7:48 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
748 PM EDT TUE JUL 12 2016

FLZ043-052-151-248-249-251-130030-
INLAND HERNANDO-SUMTER-INLAND PASCO-POLK-COASTAL HILLSBOROUGH-INLAND
HILLSBOROUGH-
748 PM EDT TUE JUL 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
HILLSBOROUGH...SOUTHERN SUMTER...EASTERN HERNANDO...EASTERN PASCO
AND NORTHWESTERN POLK COUNTIES...

AT 746 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 14 MILES EAST OF ZEPHYRHILLS TO NEAR
BRANDON. MOVEMENT WAS WEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...LAKELAND...PLANT CITY...TEMPLE TERRACE...ZEPHYRHILLS...
DADE CITY...LUTZ...BRANDON...ST. LEO...LAKELAND LINDER AIRPORT...
TAMPA INTERNATIONAL AIRPORT...EGYPT LAKE-LETO...UNIVERSITY...
LAND O LAKES...ZEPHYRHILLS SOUTH...GREATER NORTHDALE...
PALM RIVER-CLAIR MEL...ZEPHYRHILLS NORTH...
TOWN 'N' COUNTRY AND HILL 'N DALE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2795 8262 2864 8229 2864 8196 2835 8196
      2835 8186 2836 8185 2836 8179 2835 8179
      2834 8171 2788 8208
TIME...MOT...LOC 2346Z 100DEG 11KT 2832 8194 2797 8223
Special weather statement, Jul 12, 8:34 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
834 PM EDT TUE JUL 12 2016

FLZ043-050-151-242-248-249-251-130115-
INLAND HERNANDO-SUMTER-INLAND PASCO-PINELLAS-COASTAL
HILLSBOROUGH-INLAND CITRUS-INLAND HILLSBOROUGH-
834 PM EDT TUE JUL 12 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND NORTHWEST
HILLSBOROUGH... SUMTER...EASTERN HERNANDO...PASCO...NORTHERN
PINELLAS AND SOUTHEASTERN CITRUS COUNTIES...

AT 831 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM THE VILLAGES TO NEAR WESLEY CHAPEL SOUTH
TO AROUND TAMPA. MOVEMENT WAS NORTHWEST AT 10 MPH.

WINDS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...CLEARWATER...TEMPLE TERRACE...ZEPHYRHILLS...BROOKSVILLE...
WILDWOOD...DADE CITY...BUSHNELL...THE VILLAGES...LUTZ...ST. LEO...
TAMPA INTERNATIONAL AIRPORT...EGYPT LAKE-LETO...LAND O LAKES...
ZEPHYRHILLS SOUTH...EAST LAKE...GREATER NORTHDALE...
PALM RIVER-CLAIR MEL AND ZEPHYRHILLS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH SOME OF THESE STORMS...
AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2804 8278 2817 8266 2817 8265 2819 8265
      2838 8248 2896 8223 2896 8196 2871 8195
      2826 8209 2826 8211 2821 8210 2790 8238
TIME...MOT...LOC 0031Z 120DEG 11KT 2894 8198 2827 8227 2800 8252
Special weather statement, Jul 12, 9:13 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
913 PM EDT TUE JUL 12 2016

FLZ043-050-139-142-148-149-151-242-248-249-251-130200-
COASTAL CITRUS-INLAND HERNANDO-PINELLAS-COASTAL LEVY-INLAND
PASCO-INLAND CITRUS-COASTAL HERNANDO-SUMTER-COASTAL
HILLSBOROUGH-INLAND HILLSBOROUGH-COASTAL PASCO-
913 PM EDT TUE JUL 12 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUMTER...
NORTHWESTERN HILLSBOROUGH...HERNANDO...WESTERN PASCO...PINELLAS AND
CITRUS COUNTIES...

AT 912 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF INVERNESS TO NEAR
BAY PINES. MOVEMENT WAS WEST AT 15 MPH.

WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TAMPA...SPRING HILL...CLEARWATER...LARGO...PINELLAS PARK...
SEMINOLE...NEW PORT RICHEY...BROOKSVILLE...INVERNESS...
HOMOSASSA SPRINGS...HUDSON...SAINT PETERSBURG...HOLIDAY...
BEVERLY HILLS...LUTZ...ST. PETERSBURG...ST. PETE BEACH...
WEEKI WACHEE...GANDY AND GREATER NORTHDALE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2827 8281 2858 8272 2877 8281 2892 8277
      2904 8285 2905 8265 2901 8261 2905 8247
      2896 8231 2896 8206 2768 8271 2770 8281
      2785 8291 2812 8288 2821 8292
TIME...MOT...LOC 0112Z 111DEG 15KT 2893 8222 2779 8280
Special weather statement, Jul 12, 9:17 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
917 PM EDT TUE JUL 12 2016

FLZ050-149-130200-
PINELLAS FL-COASTAL PASCO FL-
917 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PASCO AND PINELLAS
COUNTIES UNTIL 1000 PM EDT...

AT 917 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TOWN 'N' COUNTRY...OR NEAR CLEARWATER...MOVING WEST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TAMPA...CLEARWATER...LARGO...NEW PORT RICHEY...HOLIDAY...
FEATHER SOUND...BEACON SQUARE...EAST LAKE...SOUTH HIGHPOINT...
PALM HARBOR...HARBOR BLUFFS...GANDY...TOWN 'N' COUNTRY...
SAFETY HARBOR...OLDSMAR...BELLEAIR...BELLEAIR BLUFFS...
BELLEAIR BEACH...BELLEAIR SHORE AND TRINITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2810 8288 2827 8281 2821 8264 2818 8265
      2802 8265 2803 8264 2803 8263 2802 8263
      2801 8261 2799 8262 2798 8258 2797 8261
      2797 8258 2788 8263 2792 8290
TIME...MOT...LOC 0117Z 111DEG 15KT 2801 8268

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:34 PM EDTSpecial Weather StatementTBWPasco, Sumter41 min
Jul 12, 8:40 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pinellas35 min
Jul 12, 8:46 PM EDTSpecial Marine WarningTBW44 min
Jul 12, 9:13 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Pasco, Pinellas47 min
Jul 12, 9:17 PM EDTSpecial Weather StatementTBWPinellas43 min
Jul 12, 9:28 PM EDTSpecial Marine WarningTBW62 min
Jul 13, 3:29 PM EDTSpecial Weather StatementTBWOkeechobee46 min
Jul 13, 3:43 PM EDTSpecial Weather StatementTBWLee47 min
Jul 13, 4:15 PM EDTSpecial Weather StatementTBWHighlands45 min
Jul 13, 4:26 PM EDTSpecial Weather StatementTBWPolk49 min
Jul 13, 5:03 PM EDTSpecial Weather StatementTBWHardee, Polk27 min
Jul 13, 5:07 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto23 min
Jul 13, 5:42 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Manatee, Polk, Sarasota48 min
Jul 13, 5:57 PM EDTSevere Thunderstorm WarningTBWHillsborough, Polk19 min
Jul 13, 6:14 PM EDTSpecial Marine WarningTBW46 min
Jul 13, 6:28 PM EDTSpecial Weather StatementTBWHillsborough, Manatee, Sarasota47 min
Jul 13, 6:58 PM EDTSpecial Marine WarningTBW32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.